Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908533
I. Muraviev, F. Riedel, and L. Sass, “Kuhn's Theorem for extensive form Ellsberg games”, JOURNAL OF MATHEMATICAL ECONOMICS, vol. 68, 2017, pp. 26-41.
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901565
I. Mouraviev, F. Riedel, and L. Sass, Kuhn's Theorem for Extensive Form Ellsberg Games, Center for Mathematical Economics Working Papers, vol. 510, Bielefeld: Center for Mathematical Economics, 2014.
PUB | PDF
 

Filter und Suchbegriffe

keyword="Maxmin utility"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung